MathSciNet Relay Station
MathSciNet bibliographic data
MR815579 (87b:05058) 05C15 (04A20)
Hajnal, A. The chromatic number of the product of two $\aleph\sb 1$-chromatic graphs can be countable. Combinatorica 5 (1985), no. 2, 137–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement